Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Suggest treatment for sunburn

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 1774 Questions
Question
I had a severe sunburn on my forehead when I was in Mexico a couple of months ago. Layers of skin peeled off for several weeks afterward. Now it looks like I have no pigmentation where the sunburn happened. Like my face has normal complexion, but the area that was sunburned is like completely pale. Will pigmentation eventually return? Thank you for any help.
Posted Thu, 28 Aug 2014 in Sun Burn
 
 
Answered by Dr. T Shobha Deepak 2 hours later
Brief Answer:
Will take time for color normalisation

Detailed Answer:
Hi
Welcome to Healthcare-Magic
Greetings of the day

Dear Sir


Sunburn usually leads to photo dermatitis. Post inflammatory hypopigmentation is occasionally see. In majority of cases it resolves spontaneously. The period taken for this may be 2 to 4 months.
I would suggest you to use appropriate sunscreen with SPF of at least 30 whenever you are outdoors and during day hours. Also do wash it off using a mild face wash during night.

Do get back to me if you need any further assistance, will be glad to assist you.


Take care

Best regards
Dr T Shobha Deepak
MBBS, MD
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor